# SDR 97ZZZX4638

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7250Z
- Make and model: Beech B36TC
- Aircraft serial: EA449
- Engine: Cont TSIO520UB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109029
- Condition: Seal Leak
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND OIL LEAKING FROM TURBOCHARGER ON COMPRESSOR SIDE AND EXHAUST SIDE OF TURBOCHARGER.  SENT IN FOR OVERHAUL AND FOUND EXHAUST TURBINE WHEEL OUT OF BALANCE WHICH WORE OUT THE OIL SEALS ON THE HOT AND COLD SIDE OF TURBO.  ESTIMATED TIME ON PART, 1,000 HOURS.
